# SDR ASOA200900184

- Difficulty date: January 28, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 24,962 hours, 20,933 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 WEB AND CAP ANGLE HAS INDICATIONS NOTED, LT CAP ANGLE AT LBL 18.0, APPROX .3" (100% FSH), AND RT WEB AT WL 59.10, APPROX 1.0" (90% FSH) AND RT WEB AT WL 54.10, APPROX .5" (70% FSH). ALL FAILED NDT INSPECTION.  REPAIRED PRESSURE BULKHEAD STRUCTURE FS 559.00, BL 23L-23R IAW REO 601R-53-41-260.
